Jump to content
CrazyBoards.org

No more pleasure from orgasms - Invega sustenna


Recommended Posts

I am 23 yr old male and I take invega sustenna shots every month for psychosis and since then there is almost no pleasure from orgasms... has anyone ever experienced this I would like to hear your opinions and stories...

 

My doctor is going to try lowering the dose and if that doesn't work he will try Abilify...

Edited by revv
Link to comment
Share on other sites

Yes, but it was the "Chillaxia" which made sex about as good as petting the dog.  I was willing to stay on the drug since it worked but thankfully GDoc had other meds that didn't do that to me.

Link to comment
Share on other sites

  • 3 months later...

Invega sustenna has the same effect of me. I'm a 29 yr old male and have the same effects you described. I was also on another medication and had to take cialis. Most of my problems went away after stopping it but just being on the invega kills some of the sex drive and the pleasure.

Link to comment
Share on other sites

Invega sustenna has the same effect of me. I'm a 29 yr old male and have the same effects you described. I was also on another medication and had to take cialis. Most of my problems went away after stopping it but just being on the invega kills some of the sex drive and the pleasure.

 

are you taking another med now?

Edited by revv
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...